# SDR SWAA2021030851044

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT / REPLACED ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STRINGER 26L AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 TO CRACK; PART NUMBER USED 149A8109U114 P.O 2020-214810; INSTALLED ANGLE SUPPORT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
